Biblioteca de la Universidad Complutense de Madrid

Quadric bundle congruences in G(1,n)

Impacto

Arrondo Esteban, Enrique y Bertolini, Marina y Turrini, Cristina (2000) Quadric bundle congruences in G(1,n). Forum Mathematicum, 12 (6). pp. 649-666. ISSN 0933-7741

URL Oficial: http://www.degruyter.com/view/j/form



Resumen

We give the list of all possible smooth congruences in G(1,n) which have a quadric bundle structure over a curve and we explicitely construct most of them.


Tipo de documento:Artículo
Palabras clave:Grassmannian variety; quadric fibration over a smooth curve; Castelnuovo’s bound for the genus of projective curves
Materias:Ciencias > Matemáticas > Geometria algebraica
Código ID:14837
Depositado:18 Abr 2012 10:10
Última Modificación:18 Abr 2012 10:10

Sólo personal del repositorio: página de control del artículo